# SDR R61A20120301140

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000043
- Aircraft time: 18,646 hours, 13,310 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17100186401
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH INTO PHL, DECLARED AN EMERGENCY AND A GO AROUND.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT 2/3 SLAT HARNESS PER EMB AMM, AND OPS CHECK GOOD.
